# SDR CALA2016020800096

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 47,730 hours, 13,757 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 992761900032246
- Part serial: 2246
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RT HYD QTY EICAS LIGHT ON, CHECKING STATUS RT SYS HYD QTY DOWN TO .25.  RAN QRH TURNED OFF RT ENG & ELEC PUMPS.  FOUND NR 6 SPOILER PCA LEAKING.  R & R IAW AMM 27-61-02.  OPERATIONS & LEAK CHECKED GOOD.  SERVICE RT HYD SYS.
